do i need meds?

Discussion in 'Mental Health Disorders' started by jcat, May 23, 2007.

Thread Status:
Not open for further replies.
  1. jcat

    jcat Staff Alumni

    aat one point i was taking prozac, abilify and lamictal. then i stopped. for what reason, i don't know. other than i hate taking them. i am bi-polar, and what else? your guess is as good as mine. but, since i quit taking the meds my mood swings have been getting more and more violent. not physically, but emotionally, and mentally. ive been on meds off and on since i was a teenager. when i take them i am a lot better than i am now, but i like an awake zombie. nothing matters. the house could be on fire and id be like oh well. i have no emotions abotuanything, whatsoever. which is how i like it, but... when im on meds i just let everything go. it just slides right off, or it seems like it. it builds up and up until i blow. i'm like a volcano on meds. it just builds up and gets compounded until some says hi and i flash. ive never been physically abusive, ill yell and scream at times, but when i flash and explode, its no good. first i get severely depressed, then angry, and back and forth, until i start doing shit to myself. ive got a history of cutting, and punching things. walls, doors, anyhting inanimate. this is all when i am on meds. when i'm not on meds, this is me. the same, but instead of stuff taking longer, i snap easilly. the mood swings are a lot more common. yah, its like im stuck between a rock and a hard place, do i want to become a non feeling zombie, or do i want o stay the way i a now???ummm? not sure. i know i need the meds, but don't know if i am willing to have no feelings whatsoever. what to do???
     
  2. bEvans

    bEvans Active Member

    my bro is bipolar and is working towards a phd in psychology
    when he's in his depressive phase, he tends to take long acting GABA and dopamine agonists.
    he does nothing with his manic phase, as that is pretty awesome for me to watch.
     
Thread Status:
Not open for further replies.